# SDR 07FDEA02725

- Difficulty date: August 2, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N732FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 713
- Aircraft time: 30,688 hours, 15,408 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: A53773644203
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE (DIA 6,6MM), FOUND IN CORNER FITTING (P/N: A537-73644-203) AT C31, P'40-41, RT.  REPAIR PERFORMED BY INSTALLING A BUSHING (RE0016-202, DIA. 8MM) IAW EFW CONCESSION DD-0713005.
